# SDR SWAA2012050803752

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 15,237 hours, 9,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT PER AMM.
